Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

csmike

Veteran Member
  • Posts

    137
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1610 profile views
  1. I don't have a family history of MPB and yet my hair hasn't fully recovered yet, and it's been 16 months since I stopped accutane. Scalp biopsy confirned no MPB, yet my hair hasn't regrown back. I'd go have a scalp biopsy to confirm your diagnosis if you have MPB.
  2. Its ok, if you do get Chron's, you can sue because they did not inform you that you could get this disease in the pamphlet provided to you.
  3. Yeah used it for about a year, extra strength 5%, it just made it worse.
  4. Diet does cause acne, ex) milk It's been well documented that milk causes acne in some people.
  5. It sounds kinda stupid, but I've been wearing a cap lately and cutting my hair shorter, it seems to make me forget about my hair loss situation for now until I go see my dermatolgist again in 2 weeks
  6. You've only taken it for a week, some people don't experience hair loss until either a month into the treatment or a couple months after they've stopped.
  7. Well with texasboy, I believe he indicated his derm diagnosed him with MPB after a biopsy correct? So it's likely his hair would've been lost anyway, but accutane just sped it up. Me personally I tested negative for MPB after a biopsy, but as of 14 months later, hair still remains thin.
  8. I've had hair loss, doctor did a biopsy and says I don't have MPB, but "non-scarring alopecia". He could not figure out what kind of non scarring alopecia though. It's pretty scary that one of the most renowned dermatolgists in Canada can't even identify the type of hair loss I have after taking this drug. I personally regret taking it, I would've rather had the acne than the hair loss because acne is viewed by many as a common condition, I don't think people viewing a balding mid-20s man a
  9. Hair loss should occur about 2 weeks after the first pill or one month after your last one. I suggest keeping an eye out for your hair and stop if it gets worse
  10. I don't understand what the deal is with this drug, people say hair loss is supposed to be temporary with accutane becuase it's a former chemo drug (most chemo patients regrow hair), it causes hypervitamonsis A (excess vitamin a causes temporary hair loss), it induces telogen effluvium, which is a temporary hair loss condition. Yet in spite of all this, there are some that say the hair loss is permanent? So is this the only drug in the world that causes permanent hair loss? BTW I've noticed r
  11. Its also ironic how a drug that's supposed to improve self esteem by treating acne, only hurts your self esteem by giving hair loss, which MAY or MAY NOT be permanent. Some people say it's a former chemo drug, so your hair should grow back because most chemo patients regrow hair, but others say accutane is "unique" in that it's a chemo drug, but can cause permanent hair loss.
  12. Also, most cancer patients who undergo chemo regrow their hair.
  13. Actually it turned out texasboy had a biopsy and the derm says he has MPB, so he was going to lose his hair anyway it's just that accutane sped up the process.
  14. yeah you can't really prevent hair loss while taking it, it's a gamble really, some people suggest taking biotin and zinc to minimize it, but the mechanism in which accutane causes hair loss is so powerful, it can't be stopped I've personally lost about 70% of my hair 1 year after stopping tane
  15. Isn't HRT used when you're trying to have a sex change? I've never ever heard of a dermatologist suggesting doing hormone therapy to correct hair loss.
×